# SDR AALA20150323010

- Difficulty date: March 20, 2015
- Submitted: March 23, 2015
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- Aircraft time: 76,005 hours, 40,152 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Damaged
- Location: Fuselage
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER DAMAGED AT FS 185 & LONGERON 26 LT.  REPAIRED LONGERON IAW AARD 53-00-00-05 & SRM 53-02-00-001 FIG 18.
